Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A theorem on holonomy


Authors: W. Ambrose and I. M. Singer
Journal: Trans. Amer. Math. Soc. 75 (1953), 428-443
MSC: Primary 53.0X
DOI: https://doi.org/10.1090/S0002-9947-1953-0063739-1
MathSciNet review: 0063739
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Armand Borel and André Lichnerowicz, Groupes d’holonomie des variétés riemanniennes, C. R. Acad. Sci. Paris 234 (1952), 1835–1837 (French). MR 0048133
  • [2] E. Cartan, Les groupes d'holonomie des espaces généralises, Acta Math. vol. 48, pp. 1-42.
  • [3] Henri Cartan, Notions d’algèbre différentielle; application aux groupes de Lie et aux variétés où opère un groupe de Lie, Colloque de topologie (espaces fibrés), Bruxelles, 1950, Georges Thone, Liège; Masson et Cie., Paris, 1951, pp. 15–27 (French). MR 0042426
  • [4] Henri Cartan, La transgression dans un groupe de Lie et dans un espace fibré principal, Colloque de topologie (espaces fibrés), Bruxelles, 1950, Georges Thone, Liège; Masson et Cie., Paris, 1951, pp. 57–71 (French). MR 0042427
  • [5] S. S. Chern, Notes on differential geometry, Institute for Advanced Study notes, 1951.
  • [6] C. Chevalley, Lie groups, Princeton University Press, 1946.
  • [7] Charles Ehresmann, Les connexions infinitésimales dans un espace fibré différentiable, Colloque de topologie (espaces fibrés), Bruxelles, 1950, Georges Thone, Liège; Masson et Cie., Paris, 1951, pp. 29–55 (French). MR 0042768
  • [8] Hidehiko Yamabe, On an arcwise connected subgroup of a Lie group, Osaka Math. J. 2 (1950), 13–14. MR 0036766

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.0X

Retrieve articles in all journals with MSC: 53.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1953-0063739-1
Article copyright: © Copyright 1953 American Mathematical Society